# SDR UHLA2012022100062

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 7,915 hours, 6,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT FAULT ON START UP.  REPOWERED A/C IAW AMM 24-42-02 AND OPS CHECK OF EMERGENCY LIGHTS GOOD IAW 33-50-01.
